marciwilliams197; First this is a copy and paste I got off of google.com where I checked your question.((((Crohn's disease causes the formation of fistulas: abnormal, tubular connections or passageways that come (in this case) from the gut. Because the vaginal area and the intestinal area are near each other, it's possible that fistulas occur between these two areas. If there's a fistula between the intestine and the vagina, it's possible that feces ends up in the vagina. In this case, it's quite likely that disease-causing bacteria from the feces stay in the vagina, which causes a vaginal infection. Women with Crohn's disease suffer from vaginal infections more often than other women. This is also caused by the medicines used to treat the symptoms of Crohn's disease (Cortisone and Metronidazole), which cause vaginal infections too.))))
So yes if not the Crohn's itself it can also be the medication used to treat it.Antibiotic and such. Also wearing tight underwear or nylons can bring on yeast infections due to the lack of air circulation if its chronic problems wear Cotton panties only and a bit loose
I would say talk to your doctor on how to avoid yeast infections also. good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2013 • 5 answers
Posted 5 Sep 2013 • 8 answers
Posted 10 Jan 2015 • 1 answer
Posted 21 Mar 2015 • 1 answer
Posted 5 May 2015 • 1 answer